MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG 1688 PENDULUM CAMERA HEAD WITH INTEGRATED COUPLER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG 1688 PENDULUM CAMERA HEAD WITH INTEGRATED COUPLER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 1688310130
Medical Device Problem Code Image Orientation Incorrect (1305)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was inverted image.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: inverted image probable root cause: ¿ cables ¿ hdmi cables ¿ connectors ¿ digital board ¿ power supply ¿ filter / fuse ¿ ac inlet board ¿ main board ¿ transition board ¿ intermittence between transition board and ch connector ¿ software ¿ camera head (sensor, sensor cable) ¿ coupler (dust on optics, scratched optics, broken / shifted lenses, focusing mechanism, endoclamp, zoom ring) ¿ problem toggling light source ¿ connected monitors ¿ leaking ¿ poor grounding (e.G camera head connection from cable to transition board.) ¿ no/incorrect communication with light source ¿ soaking cap disconnection during sterilization ¿ electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge ¿ cybersecurity attack ¿ pendulum ch inertial measurement unit (imu) ¿incident light from surgical scene is reflected by coupler/ch window ¿ use error the reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that there was inverted image.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: inverted image probable root cause: ¿ use error the 1688 ccu comes standard with the pendulum auto flip option set to on, which will invert the image whenever the camera is rotated at 180 degrees.The field has confirmed that since the setting has been turned off, the issue has not occurred again.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that there was inverted image.

Brand Name
PKG 1688 PENDULUM CAMERA HEAD WITH INTEGRATED COUPLER
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
benjamin ly
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key21317213
Report Number0002936485-2025-00087
Device Sequence Number15596641
Product Code GCJ
UDI-Device Identifier07613327501995
UDI-Public07613327501995
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K200310
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1688310130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer03/19/2025
06/25/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date03/21/2025
06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown